# SDR LR7A2025030303736

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T60071
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5304, FOUND RH WHEEL WELL SKIN CRACKED AT UPPER MIXING CHAMBER MOUNTING SCREW HOLE, FS494, RBL61, WL260. / REPAIRED IAW LAC MEA 382-53-24-210.    NR# 0527.
